# SDR AALA20030152

- Difficulty date: January 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MIA - DURING FLIGHT, THE LEFT GEN DRIVE LIGHT FLICKERED.  SOON THE LEFT GEN DRIVE LIGHT BEGAN TO FLICKER.  THIS CONTINUED FOR A PERIOD AND LEFT DRIVE WAS DISCONNECTED.  LEFT IDG VERIFIED INOPERATIVE NO SPARE IDG AT MAD DEFERRED PER MEL 24-01 AUTH 01-455DC-A IDG 1 NAD 2 SERVICED.  APU OIL VERIFIED FULL IDG DEC ENTERED ON MIC SHEET.  REMOVED AND REPLACED IDG ON LEFT ENGINE, REQUIRES OP AND LEAK CHECK.  LEFT IDG OP CHECK GOOD.  LEAK CHECK OK.  (M)
